Ibuprofen

Advil Advanced Medicine for Pain - 100 Per Box

M4008-100

New

Advil® Advanced Medicine for Pain™, 2 per pack - 100 per box The Advanced Medicine for Pain™, offers temporary relief of minor aches and pains associated with headache, toothache, muscle aches, backache

More details

In stock

List Price: $ 38.00

Our Price: $ 25.22

Quantity Discounts Call Us!

More info

Advil® Advanced Medicine for Pain™, 2 per pack - 100 per box

Advil®, The Advanced Medicine for Pain™, offers temporary relief of minor aches and pains associated with headache, toothache, muscle aches, backache as well as the aches and pains associated with arthritis, menstrual cramps and the common cold. Also effective for reducing fever. Formerly item #M-4008-100. Active ingredient: Ibuprofen, 200 mg.

© 2003-2020 All Rights Reserved
-----------------------------------------------------------------------------------------------------------